0
TECHNICAL PAPERS

Analytic Solution for Eshelby's Problem of an Inclusion of Arbitrary Shape in a Plane or Half-Plane

[+] Author and Article Information
C. Q. Ru

Department of Mechanical Engineering, University of Alberta, Edmonton, Alberta T6G 2G8, Canada

J. Appl. Mech 66(2), 315-523 (Oct 25, 1999) (8 pages) doi:10.1115/1.2791051 History: Received February 10, 1998; Revised February 02, 1999

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
COPYRIGHT © 1999 by The American Society of Mechanical Engineers
Topics: Shapes
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In